# SDR USAA920081249

- Difficulty date: June 19, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 60,812 hours, 41,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1129 - CLT - EEL - AFT RT EMERGENCY LIGHT OVER AFT RT DOOR WILL NOT ILLUMINATE.  MX REPLACED THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.  (S)
